# SDR CALA2018110502277

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 60,143 hours, 25,347 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227902620451
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-05-3-6159  A34-26   RH FWD EMERGENCY EXIT 843 LH VERTICAL F RAME CRACKED.     AAR NONROUTINE 9813613 REMOVED AND REPLACED CRACKED FRAME AT L/H VERTICAL OF DOOR, R/H FWD EMERGENCY EXIT IAW A320 SRM 51-42-11    AAR NONROUTINE 98136 13 ADD EMP:V925284
